MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PAK NEEDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WARSAW ORTHOPEDICS PAK NEEDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 8670010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neurological Deficit/Dysfunction (1982)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via field representative regarding patient with symptoms of lumbar spondylolis thesis involved in olif+pps procedure used in spinal therapy.Levels implanted: l4/5.It was reported during use, superior adjacent segment disease in patient was reported.There was no malfunction of the product reported.The bone was fragile originally because of steroids, rheumatism or dialysis.Removal of rod and set screw was planned on (b)(6) 2020.There was no plan to remove cage in revision surgery.Quantity-2 screws were removed on l5, but lot# is unknown.There was no malfunction of implanted products.Olif was performed on l4/5, posterior sentant was performed.Due to adjacent segment disease on l3/4, it was planned to perform olif on l3/4 and insert pps in l3 and perform connection on l3-5 on (b)(6).Additional information regarding the re-operation: bone fusion was achieved completely on l4/5, screw on l5 was removed.Olif was performed between l3/4, posterior fusion on l3/4 with pps was performed and the operation was completed.Patient status is unknown, but movement of leg right after the operation was well.

Brand Name
PAK NEEDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10733858
Report Number1030489-2020-01486
Device Sequence Number17014966
Product Code LXH
UDI-Device Identifier00721902756351
UDI-Public00721902756351
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2019
Device Model Number8670010
Device Catalogue Number8670010
Device Lot Number0322909W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;